# SDR 3HCR7720111

- Difficulty date: July 7, 2011
- Submitted: July 7, 2011
- Operation: General aviation
- Filed by: Helicopter Accessory Service South LLC, repair station 3HCR458B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bearing
- Part number: 2543734
- Condition: Rough
- Location: Fuel Control
- Part time: 1,173 hours
- Component: Fuel Control, DPV1
- Component part number: 2307061325490927
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BASIC INSPECTION OF UNIT: FOUND DRIVE BEARINGS VERY ROUGH.
